# SDR QXEA9700610

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Ball Screw Act
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 3 AND NR 4 BALL SCREW ACTUATORS HAVE SLIGHT BRINELLING DAMAGE.  REPAIRED IAW EA 9-27-69.
